# SDR UPS04442218

- Difficulty date: March 29, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65B1014011
- Condition: Corroded
- Location: Nr 7 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING - NR 7 VC FLAP O/B ARM I/B RIB ROTARY ACTUATOR NR 2, 3, 4, 5, 7 BOLT HOLES CORRODED (LOOKS O/B, COUNTS CLOCKWISE FROM TOP).  DUE CORROSION BLEND OUT EXCEED MAX DIA 0.371 INCH, LEFT WING NR 7 VC FLAP OLES 1015 O/B ARM I/B RIB REPLACED AS PER SRM 51-10-01 PG 8, VC FLAP R & I PER MM 27-81-02, RIGGING & OPERATION CHECK C/OUT PER MM 27-81-00, BUSHING FABRICATED & INSTALLED.
